Fertility Friends Support Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
4,198 Posts
Discussion Starter · #1 ·
Hi ladies,

I was wondering if anyone could possibly give me any advice. As advised by my clinic, i started taking the pill on the first day of AF, on 10th dec, in preperation for our treatment, but i have been bleeding all the way through the pack. I have 2 more days to take and then i have my 7 day break, were i would normally expect AF, so im going to see what happens when i start my second pack, and then will contact my GP if i haven't stopped bleeding. But i was wondering if anyone else has experienced this. I was wondering if i maybe was not suited to this particular pill which is microgynon 30, although i have taken it before  :-\
Any advice or experiences would be greatly received  ;)

Thanks
Karen xx
 

·
Premium Member
Joined
·
4,658 Posts
Hi Pinkbabe, hope you had a good Christmas  ^hugme^  .  I used microgynon 30 for years I was first put on it at age 14 for painful AF, I took my first pill on day 1 and like you bled for the entire packet it ceased after the 7 day break before the next packet, back in them days they used to make you take breaks from it after every couple of years.  Each time I started again on day 1 the bleeding would continue for the full packet.  I remember speaking to the Doc about this probably about 10 years after I'd first started taking it and she advised to me start taking it on day 5 instead of day 1 and bingo, i didn't bleed for the full packet.  Every time after I took it on day 5 I didn't have the bleeding problem! 

I'm not sure if it is specific to Microgynon or not but I did have the same problem you are expriencing, microgynon was the only combined pill I ever took so no idea about others.

Shelley xx
 

·
Registered
Joined
·
4,198 Posts
Discussion Starter · #3 ·
Aww thanks for your reply Shelley  ;)  its really took it out of me, and ive actually been in bed for the day today, and only just got up before, as i felt that lousy! I phoned my GP this morning to ask about it too, and she said it can be quite normal, but she didnt want to be messing about due to my treatment starting soon, so she advised me to have the 7 day break, and see what happens with the next pack. If there is no improvement i will contact my clinic to inform them too, so they are aware.
You have put me a bit more at ease about it, so thanks for that Shelley  ^hugme^  it was more getting me down, than i was worrying, as it makes you feel awful dosen't it, constantly bleeding like that  :-\

We had a lovely christmas thanks, it just goes too quickly dosen't it. Hope you had a lovely time too  ^hugme^

Thanks once again Shelley

Karen xx
 

·
Registered
Joined
·
1,125 Posts
Hi Karen,

Just about to post a very similar situation to you. I was put on Cilest between 14 Dec & 7 Jan and started bleeding on boxing day. It's easing up now but it's a real nuisance and I just hope it stops soon.

I've googled a bit and breakthrough bleeding is extremely common but it's a bit of a worry. I'm super paranoid about my lining too because I think my first tx failed because it got too thick and failed on me. How are you doing now and when is your treatment.

Good luck to you,

Kitty xxx
 

·
Registered
Joined
·
4,198 Posts
Discussion Starter · #5 ·
Hiya Kitty,

Its really strange isnt it, but it appears it more common than we think. How are you getting on now? good luck with your baseline scan  ^reiki^  ^hugme^

Im still bleeding alothough im on my 7 day break, so i should be at present, but will wait to see what happens from 7th jan when i start my new pack again  ::)  We are hoping to start at the end of feb  ^reiki^

Karen xx
 

·
Registered
Joined
·
1,125 Posts
Hi Karen,

Happy New Year,

I'm still bleeding but it's ever so slightly eased up a bit this morning. I finished the pack last night and have to take 4 more now before I have a baseline on Tuesday. I guess I might just bleed all the way through now and I'm hoping the stimms will stop it next week. I'm doing Antagonist this time which starts on day 3 so it will be normal to starts whilst bleeding.

Hopefully things will settle down for you on your next pack next, once your own hormones get a chance to work in your break.

I must say the pill is good for timing but it's a real nuisance. I never had any problems with it all the years I took it before so it's bloomin typical it's a pain now  :) .


Take care,

Kitty xxx
 

·
Registered
Joined
·
4,198 Posts
Discussion Starter · #7 ·
I know what you mean Kitty, i never had a problem with the pill before either  :-\  its just typical now isnt it. Im glad yours is easing up, as long as it wont interfere with your tx thats the main thing, as that was my worry. I bet you cant wait to start now can you.

Do let me know how you get on sweeetheart  ^hugme^

Karen xx
 
1 - 7 of 7 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top